Homogenization of Parabolic Equations with Non-self-similar Scales

Jun Geng, Zhongwei Shen

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


This paper is concerned with quantitative homogenization of second-order parabolic systems with periodic coefficients varying rapidly in space and time, in non-self-similar scales. The homogenization problem involves two oscillating scales. We obtain large-scale interior and boundary Lipschitz estimates as well as interior C1 , α and C2 , α estimates by utilizing higher-order correctors. We also investigate the problem of convergence rates for initial-boundary value problems.

Original languageEnglish
Pages (from-to)145-188
Number of pages44
JournalArchive for Rational Mechanics and Analysis
Issue number1
StatePublished - Apr 1 2020

Bibliographical note

Publisher Copyright:
© 2019, Springer-Verlag GmbH Germany, part of Springer Nature.

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering


Dive into the research topics of 'Homogenization of Parabolic Equations with Non-self-similar Scales'. Together they form a unique fingerprint.

Cite this